Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 20, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 26, 2021, 9:47 AM CST for 4 counties in Texas. It took effect at Feb 26, 2021, 11:06 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2021, 9:47 AM CST (15:47 UTC)
- In effect from
- Feb 26, 2021, 11:06 AM CST
- Expired
- Mar 3, 2021, 5:35 AM CST
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 25.11 ft at Feb 27, 2021, 4:00 PM CST.
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
407
WGUS44 KSHV 261547
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
947 AM CST Fri Feb 26 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following river and creek in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
White Oak Creek Near Talco affecting Morris, Titus and Franklin
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-271730-
/O.NEW.KSHV.FL.W.0020.210226T1706Z-210301T1321Z/
/TLCT2.1.ER.210226T1706Z.210227T1800Z.210228T1921Z.NO/
947 AM CST Fri Feb 26 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Sulphur River Near Talco.
* Until Monday morning.
* At 8:45 AM CST Friday the stage was 17.3 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...The Sulphur River is expected to rise above flood stage
late this Friday morning to a crest of 25.5 feet early Saturday
afternoon. It will then fall below flood stage early Sunday
afternoon.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
TXC159-343-449-271730-
/O.NEW.KSHV.FL.W.0021.210227T0243Z-210228T2218Z/
/WOCT2.1.ER.210227T0243Z.210227T1200Z.210228T0417Z.NO/
947 AM CST Fri Feb 26 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the White Oak Creek Near Talco.
* From this evening to Sunday afternoon.
* At 9:30 AM CST Friday the stage was 10.8 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The creek is expected to rise above flood stage this
Friday evening to a crest of 17.0 feet Saturday morning. It will
then fall below flood stage late Saturday evening.
* Impact...At 16.0 feet, Expect minor lowland flooding of creek
bottoms. Ranchers that may have cattle and equipment in the creek
bottoms should move them to higher ground.
&&
LAT...LON 3326 9530 3334 9506 3329 9471 3327 9466
3325 9472
$$
089 follow-up statements
696
WGUS84 KSHV 271533
FLSSHV
Flood Statement
National Weather Service Shreveport LA
933 AM CST Sat Feb 27 2021
...The Flood Warning is extended for the following river and creek
in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
White Oak Creek Near Talco affecting Morris, Titus and Franklin
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-449-281715-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-210304T0600Z/
/WOCT2.1.ER.210227T1330Z.210301T0600Z.210303T1200Z.NO/
933 AM CST Sat Feb 27 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the White Oak Creek Near Talco.
* Until late Wednesday night.
* At 8:30 AM CST Saturday the stage was 16.0 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum creek stage in the 24 hours ending
at 8:30 AM CST Saturday was 16.0 feet.
* Forecast...The White Oak Creek is expected to rise to a crest of
17.0 feet early Monday morning and then fall below flood stage
Wednesday morning.
* Impact...At 16.0 feet, Expect minor lowland flooding of creek
bottoms. Ranchers that may have cattle and equipment in the creek
bottoms should move them to higher ground.
&&
LAT...LON 3326 9530 3334 9506 3329 9471 3327 9466
3325 9472
$$
TXC159-343-387-449-281715-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210304T2242Z/
/TLCT2.1.ER.210226T1746Z.210228T0000Z.210304T0442Z.NO/
933 AM CST Sat Feb 27 2021
...The Flood Warning is now in effect until Thursday afternoon...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Thursday afternoon.
* At 8:45 AM CST Saturday the stage was 24.7 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM CST Saturday was 24.7 feet.
* Forecast...The Sulphur River will rise to 25.0 feet this Saturday
evening. It will then fall to 21.9 feet and begin rising again
early Monday afternoon. It will rise to 23.9 feet early Tuesday
afternoon. It will then fall below flood stage late Wednesday
evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
08170
WGUS84 KSHV 280127
FLSSHV
Flood Statement
National Weather Service Shreveport LA
727 PM CST Sat Feb 27 2021
...The Flood Warning continues for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-010130-
/O.CON.KSHV.FL.W.0020.000000T0000Z-210304T2242Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210304T0442Z.NO/
727 PM CST Sat Feb 27 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Thursday afternoon.
* At 6:45 PM CST Saturday the stage was 25.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Saturday was 25.1 feet.
* Forecast...The river is expected to fall below flood stage late
Wednesday evening and continue falling to 16.5 feet Thursday
evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$459
WGUS84 KSHV 281421
FLSSHV
Flood Statement
National Weather Service Shreveport LA
821 AM CST Sun Feb 28 2021
...The Flood Warning continues for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-011430-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210302T1312Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210301T1912Z.NO/
821 AM CST Sun Feb 28 2021
...The Flood Warning is now in effect until Tuesday morning...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Tuesday morning.
* At 7:45 AM CST Sunday the stage was 24.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 7.1 feet Friday morning.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
25604
WGUS84 KSHV 010220
FLSSHV
Flood Statement
National Weather Service Shreveport LA
820 PM CST Sun Feb 28 2021
...The Flood Warning continues for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-020230-
/O.CON.KSHV.FL.W.0020.000000T0000Z-210302T1312Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210301T1912Z.NO/
820 PM CST Sun Feb 28 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Tuesday morning.
* At 6:45 PM CST Sunday the stage was 23.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Sunday was 25.0 feet.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 7.0 feet Friday evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
25399
WGUS84 KSHV 011512
FLSSHV
Flood Statement
National Weather Service Shreveport LA
912 AM CST Mon Mar 1 2021
...The Flood Warning is extended for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-021515-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210303T1036Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210302T1636Z.NO/
912 AM CST Mon Mar 1 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until late Tuesday night.
* At 8:45 AM CST Monday the stage was 23.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tomorrow morning and continue falling to 8.0 feet Saturday morning.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
25602
WGUS84 KSHV 020114
FLSSHV
Flood Statement
National Weather Service Shreveport LA
714 PM CST Mon Mar 1 2021
...The Flood Warning is extended for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-030115-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210305T0651Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210304T1251Z.NO/
714 PM CST Mon Mar 1 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until late Thursday night.
* At 6:45 PM CST Monday the stage was 23.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 PM CST Monday was 23.8 feet.
* Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 15.5 feet Saturday
evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas
with some secondary roadways closed. All cattle and equipment
nearby the river should be moved to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
10374
WGUS84 KSHV 021534
FLSSHV
Flood Statement
National Weather Service Shreveport LA
934 AM CST Tue Mar 2 2021
...The Flood Warning continues for the following river and creek in
Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
White Oak Creek Near Talco affecting Morris, Titus and Franklin
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-031715-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210303T2100Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210303T0300Z.NO/
934 AM CST Tue Mar 2 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Wednesday afternoon.
* At 8:45 AM CST Tuesday the stage was 21.7 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM CST Tuesday was 23.2 feet.
* Forecast...The Sulphur River is expected to fall below flood stage
late this Tuesday evening and continue falling to 13.4 feet Sunday
morning.
* Impact...Minor lowland flooding to diminish and end throughout
this Tuesday.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
TXC159-343-449-031715-
/O.CON.KSHV.FL.W.0021.000000T0000Z-210305T1500Z/
/WOCT2.1.ER.210227T1330Z.210302T0130Z.210304T2100Z.NO/
934 AM CST Tue Mar 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the White Oak Creek Near Talco.
* Until Friday morning.
* At 8:30 AM CST Tuesday the stage was 17.1 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum creek stage in the 24 hours ending
at 8:30 AM CST Tuesday was 17.3 feet.
* Forecast...The White Oak Creek is expected to fall below flood
stage Thursday afternoon and continue falling to 12.4 feet Sunday
morning.
* Impact...At 18.0 feet, Minor lowland flooding. Move livestock and
equipment to higher ground.
&&
LAT...LON 3326 9530 3334 9506 3329 9471 3327 9466
3325 9472
$$
08401
WGUS84 KSHV 030136
FLSSHV
Flood Statement
National Weather Service Shreveport LA
736 PM CST Tue Mar 2 2021
...The Flood Warning continues for the following rivers in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
TXC159-343-387-449-032100-
/O.CON.KSHV.FL.W.0020.000000T0000Z-210303T2100Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210303T0300Z.NO/
736 PM CST Tue Mar 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sulphur River Near Talco.
* Until Wednesday afternoon.
* At 8:45 AM CST Tuesday the stage was 21.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:45 AM CST Tuesday was 23.2 feet.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 13.4 feet Sunday morning.
* Impact...At 20.0 feet, Expect minor lowland flooding of the
heavily wooded floodplain. Ranchers that may have cattle and
equipment in the river bottoms should move them to higher ground.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
44929
WGUS84 KSHV 031135
FLSSHV
Flood Statement
National Weather Service Shreveport LA
535 AM CST Wed Mar 3 2021
...The Flood Warning is cancelled for the following river in Texas...
Sulphur River Near Talco affecting Morris, Titus, Franklin and
Red River Counties.
TXC159-343-387-449-031245-
/O.CAN.KSHV.FL.W.0020.000000T0000Z-210303T1135Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210303T0300Z.NO/
535 AM CST Wed Mar 3 2021
...The Flood Warning for the Sulphur River Near Talco has been
cancelled...
The Flood Warning is cancelled for
the Sulphur River Near Talco.
* At 4:45 AM CST Wednesday the stage was 19.0 feet.
* Flood stage is 20 feet.
* Forecast...The Sulphur River is expected to fall to 12.7 feet
Sunday evening.
&&
LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
3331 9478
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 6:35 AM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Feb 26, 6:35 AM CST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 635 AM CST Fri Feb 26 2021 .AVIATION... For the 26/12Z TAF update, IFR/LIFR cigs will plague most of our airspace as a warm front slowly proceeds northward through the period. TSRA will impact the northern half of our area including KTXK through 26/18Z, while RA/SHRA lingers for all other terminals through a similar time frame. Southerly winds arrive to all terminals by 27/08Z as the warm front continues northward by the end of the period. /16/ && .PREV DISCUSSION... /issued 405 AM CST Fri Feb 26 2021/ SHORT TERM.../Today through Saturday/ A corridor of convection continues along the I-30 corridor this morning, with elevated thunderstorms proceeding swiftly eastward into southern Arkansas. Simultaneously, a weak frontal boundary remains over our southern zones with areas along the I-20 corridor sandwiched in between. Through the rest of the morning, the band of rain and thunderstorms shift slightly east-southeast as the shortwave to our west shifts across the Ark-La-Tex. The same frontal boundary will return north as a warm front by this afternoon, and wherever it sits by then, temperatures are expected in the 50s to its north and 70s to the south aided by warm air advection. Rain chances wane by this evening, however, warm air advection behind the frontal boundary and southwest flow will continue through tomorrow, keeping highs in the mid-70s by that afternoon. The southwest flow aloft, and weak disturbances embedded therein, will also keep rain chances elevated and cloud cover in place through the evening. /16/ LONG TERM.../Saturday Night through Friday/ By Saturday Night, we will be looking at a deeply amplified upper pattern across the Lower 48 with a vigorous upper level trough extending from the Desert Southwest, into the Intermountain West and the Northern Plains. Broad upper ridging will remain anchored across the southeast Gulf of Mexico, into the Bahamas and this will result in deep southwesterly flow aloft across all of the Southern Plains. It's this flow that will continue to provide generous deep layer moisture across our region and perturbations in this flow will provide the forcing necessary for scattered to numerous showers and thunderstorms across our entire region. Highest rain chances should be focused across our northern third Saturday Night along and north of a warm front that will be near the AR/LA border to begin the long term period before likely stalling near or just northwest of the I- 30 Corridor by Sunday Morning. As we transition into Sunday, it appears the warm front will get forced southward once again as the positive tilt longwave trough to our west begins to slowly eject out into the Plains late in the day. This should help to focus highest pops near and along the southward moving sfc boundary and thus have increased pops to likely and categorical categories areawide. The sfc boundary should get forced south of the I-20 Corridor Sunday Night but we should continue to see both warm sector convection and overrunning cool sector convection Sunday Night as the 850mb boundary remains across our northern tier through Monday Morning. We will keep relatively high pops in the forecast for most of the region through early Tuesday when it appears we finally begin to lose the effects of upper forcing with the ejection of the upper trough to our north. Considerable discrepancies arise in the forecast for the middle to later half of next week with the forecast greatly depending on our next upper level storm system across the Southwest U.S. Latest operational ECMWF showing a much more open wave moving our way on Wed with northwest flow aloft noted behind this final trough through the end of next week. The operational GFS is much more bullish on forcing this trough out into the Great Plains next week, keeping much of our region in southwest flow aloft through at least early Friday and therefore keeping pops in the forecast through this same timeframe. Split the difference between the much drier ECMWF and much wetter GFS for now until there is better agreement in the medium range. 13 && .PRELIMINARY POINT TEMPS/POPS... SHV 63 55 74 64 / 80 50 40 30 MLU 66 59 76 65 / 60 30 30 20 DEQ 53 45 64 58 / 30 20 70 70 TXK 55 50 68 62 / 80 40 60 60 ELD 56 51 70 63 / 90 60 50 50 TYR 58 53 73 64 / 70 30 40 30 GGG 59 53 73 64 / 70 40 40 30 LFK 73 59 77 66 / 30 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 16/16/13
Hazardous weather outlook, Feb 26, 3:43 AM CST, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 343 AM CST Fri Feb 26 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 343 AM CST Fri Feb 26 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Locally heavy downpours will continue across the Four State Region today. Some thunderstorms activity will also be possible with a hail threat with any strong thunderstorms today. While no widespread flooding is expected across the Four State Region through tonight, an isolated flash flood threat cannot be ruled out, mainly near and north of the Interstate 20 Corridor of Northeast Texas and Northern Louisiana today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Additional showers and thunderstorms will increase across the region this weekend into at least the early part of next week. Some storms could be strong this weekend and while an isolated severe thunderstorm threat cannot be ruled out, widespread severe thunderstorms this weekend are not expected at this time. There will however be periods of heavy rainfall, some of which could produce some flooding if training of storms over saturated areas occur this weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed for Today. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 6:40 PM CST | Special Weather Statement | SHV | Gregg, Harrison, Marion | 50 min |
| Feb 25, 9:37 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 38 min |
| Feb 25, 10:10 PM CST | Severe Thunderstorm Warning | SHV | Bowie | 50 min |
| Feb 25, 10:45 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 45 min |
| Feb 25, 11:56 PM CST | Special Weather Statement | SHV | Red River | 34 min |
| Feb 26, 9:47 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 6 days |
| Feb 26, 9:50 AM CST | River Flood Warning | SHV | Cass, Marion | 10 days |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.